RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 389–396 (Mi mz9521)  

Necessary condition for the regularity of branching processes

B. A. Sevast'yanov

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: A scheme of branching processes with conversions dependent on the age of the particles is discussed. Necessary conditions are found which must be satisfied by the distribution function of the particle lifetimes and the generating function for the number of descendants of a particle in processes that involve at any time with probability a finite number of particles.

Full text: PDF file (900 kB)

English version:
Mathematical Notes, 1970, 7:4, 234–238

Bibliographic databases:

UDC: 519.2
Received: 12.11.1969

Citation: B. A. Sevast'yanov, “Necessary condition for the regularity of branching processes”, Mat. Zametki, 7:4 (1970), 389–396; Math. Notes, 7:4 (1970), 234–238

Citation in format AMSBIB
\Bibitem{Sev70}
\by B.~A.~Sevast'yanov
\paper Necessary condition for the regularity of branching processes
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 389--396
\mathnet{http://mi.mathnet.ru/mz9521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=282427}
\zmath{https://zbmath.org/?q=an:0229.60059|0219.60065}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 234--238
\crossref{https://doi.org/10.1007/BF01151694}


Linking options:
  • http://mi.mathnet.ru/eng/mz9521
  • http://mi.mathnet.ru/eng/mz/v7/i4/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:97
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020